# SDR UPS96220909

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:  C.  CORROSION ON FRAME CLIP, NOSE W/W LOWER LOBE, STA 312 RT SIDE ON FLOOR SKIN.  REMOVED, FAB'D AND INSTALLED REPLACEMENT ANGLES PER SRM 51-10-01 AND SRM 51-30-02.
